U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

Is it normal to have a decrease in pleasure from orgasm intensity over time?

1 doctor answer3 doctors weighed in
Dr. Johnnie Ham
Obstetrics and Gynecology 22 years experience
Sometimes: Usually its related to hormones, which control blood flow and nerve sensation, as well as perception in the brain. If at the saame time, your libido is dropping, it could be testosterone, which is usualy about half at 40 of what it was at 20. You might consider adding in some testosterone and see if it changes things for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 11, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.